MathSciNet Relay Station
MathSciNet bibliographic data
MR845724 (87j:68087) 68Q80 (58F08 58F11)
Guan, Puhua; He, Yu Exact results for deterministic cellular automata with additive rules. J. Statist. Phys. 43 (1986), no. 3-4, 463–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement